# SDR DL72S021111

- Difficulty date: September 20, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- Aircraft time: 65,682 hours, 51,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY LIGHTS INOP.  REPLACED 5 BATTERY PACKS AND 1 POWER RACK.
